RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 843–845 (Mi de9942)  

Short Communications

Passage to the limit with respect to a small parameter for the eigenvalues of a singularly perturbed Sturm–Liouville problem

A. G. Nikitin, A. P. Petrov

Lomonosov Moscow State University

Full text: PDF file (488 kB)

English version:
Differential Equations, 1999, 35:6, 850–853

Bibliographic databases:
UDC: 517.928.4
Received: 25.05.1997

Citation: A. G. Nikitin, A. P. Petrov, “Passage to the limit with respect to a small parameter for the eigenvalues of a singularly perturbed Sturm–Liouville problem”, Differ. Uravn., 35:6 (1999), 843–845; Differ. Equ., 35:6 (1999), 850–853

Citation in format AMSBIB
\Bibitem{NikPet99}
\by A.~G.~Nikitin, A.~P.~Petrov
\paper Passage to the limit with respect to a small parameter for the eigenvalues of a singularly perturbed Sturm--Liouville problem
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 843--845
\mathnet{http://mi.mathnet.ru/de9942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732124}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 850--853


Linking options:
  • http://mi.mathnet.ru/eng/de9942
  • http://mi.mathnet.ru/eng/de/v35/i6/p843

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019